Stress waves in a temperature-dependent viscoelastic half-space subjected to impulsive electromagnetic radiation.

Hegemier, G. A. and Morland, L. W. (1969) Stress waves in a temperature-dependent viscoelastic half-space subjected to impulsive electromagnetic radiation. AIAA Journal, 7 (1). pp. 35-41. ISSN 0001-1452

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:04
Last Modified: 25 Jul 2018 10:40
URI: https://ueaeprints.uea.ac.uk/id/eprint/52892
DOI: 10.2514/3.5031

Actions (login required)

View Item